# SDR CA190704013

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 21,857 hours
- Engine: Allsn 250C20R
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Lock Pin
- Part number: D4704041
- Condition: Inoperative
- Location: Tail Rotor Pedal
- Part time: 209 hours
- Component: T/R Pedal
- Component part number: D199827011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE RECENTLY BOUGHT AND INSTALLED THE DART TAIL ROTOR PEDAL LOCK OUT KIT IN OUR BELL 206L AND 407.. YESTERDAY, IN FLIGHT THE PASSENGER TOUCHED THE AFT END OF THE ROD (FIG 3.2 OF DART INN-D119-827) AND IT POPPED OF THE LOCK PIN ALLOWING THE PEDAL TO FALL FORWARD AND POTENTIALLY JAM THE TAIL ROTOR CONTROLS. THE PASSENGER HAD TO REMOVE HIS SEATBELT AND REACHED FORWARD AND PULL THE PEDAL BACK AND ENGAGE IT AGAIN. I INSPECTED THE LOCKING PIN WHEN THE HELICOPTER RETURNED TO BASE AND FOUND IT FAILED TO LOCK EVERY TIME IT WAS TESTED. WE HAVE REMOVED BOTH KITS FROM OUR AIRCRAFT. (TC# 20190704013)
